# SDR UALA2011010300004

- Difficulty date: December 31, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,361 hours, 20,832 cycles
- Engine: Pwa PW2040
- System (JASC): 4960 · APU Controls
- Part: Actuator
- Part number: S343T00339
- Part serial: 27
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING SHUTDOWN.  FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED.   REPLACED VALVE ACTUATOR IAW AMM, OPS GOOD.
